Splitting the Künneth Sequence in K-Theory.
Mathematische Annalen, Tome 242 (1979), pp. 159-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__242_163278,
author = {Carl-Friedrich B\"odigheimer},
title = {Splitting the {K\"unneth} {Sequence} in {K-Theory.}},
journal = {Mathematische Annalen},
pages = {159--172},
year = {1979},
volume = {242},
zbl = {0412.55003},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__242_163278/}
}
Carl-Friedrich Bödigheimer. Splitting the Künneth Sequence in K-Theory.. Mathematische Annalen, Tome 242 (1979), pp. 159-172. http://geodesic.mathdoc.fr/item/MAN_1979__242_163278/